Some theorems and examples in the theory of operators in denumerable Markov chains

Zbyněk Šidák

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 4, page 457-478
  • ISSN: 0528-2195

How to cite

top

Šidák, Zbyněk. "Některé věty a příklady z teorie operátorů ve spočetných Markovových řetězcích." Časopis pro pěstování matematiky 088.4 (1963): 457-478. <http://eudml.org/doc/20848>.

@article{Šidák1963,
author = {Šidák, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {probability theory},
language = {cze},
number = {4},
pages = {457-478},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Některé věty a příklady z teorie operátorů ve spočetných Markovových řetězcích},
url = {http://eudml.org/doc/20848},
volume = {088},
year = {1963},
}

TY - JOUR
AU - Šidák, Zbyněk
TI - Některé věty a příklady z teorie operátorů ve spočetných Markovových řetězcích
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 4
SP - 457
EP - 478
LA - cze
KW - probability theory
UR - http://eudml.org/doc/20848
ER -

References

top
  1. H. H. Axueзep И. M. Глазман, Теория ядерных операторов в гильбертовом пространстве, Mocква 1950. (1950) 
  2. C. Derman, A solution to a set of fundamental equations in Markov chains, Proc. Amer. Math. Soc. 5 (1954), 332-334. (1954) Zbl0058.34504MR0060757
  3. N. Dunford J. T. Schwartz, Linear operators I, New York 1958. (1958) Zbl0084.10402
  4. W. Feller, An introduction to probability theory and its applications, New York 1950. (1950) Zbl0039.13201
  5. W. Feller, Boundaries induced by non-negative matrices, Trans. Amer. Math. Soc. 83 (1956), 19-54. (1956) Zbl0071.34901MR0090927
  6. E. Hille R. S. Phillips, Functional analysis and semi-groups, Providence 1957. (1957) Zbl0078.10004MR0089373
  7. S. Karlin, Positive operators, J. Math. Mech. 8 (1959), 907-938. (1959) Zbl0087.11002MR0114138
  8. S. Karlin J. McGregor, Random walks, Illinois J. Math. 3 (1959), 66-81. (1959) Zbl0104.11804MR0100927
  9. Ф. И. Карпелевич, O характеристических корнях матриц с неотрицательными элементами, Изд. AH CCCP, cep. mаt., 15 (1951), 361-383. (1951) Zbl0084.26103MR0043063
  10. D. G. Kendall, Unitary dilations of Markov transition operators, and the corresponding integral representations for transition-probability matrices, Probability & Statistics, The Harald Cramér Volume, New York 1959, 139-161. (1959) Zbl0117.35801MR0116389
  11. E. Nelson, The adjoint Markoff process, Duke Math. J. 25 (1958), 671 - 690. (1958) Zbl0084.13402MR0101555
  12. Z. Šidák, Integral representations for transition probabilities of Markov chains with a general state space, Czech. Math. J. 12 (87) (1962), 492-522. (1962) Zbl0121.13105MR0148115
  13. Z. Šidák, Eigenvalues of operators in denumerable Markov chains, Trans. Third Prague Conf. on Inf. Theory, Stat. Dec. Functions, Random Proc. 1962, Prague 1963. (1962) Zbl0133.40901MR0153052

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.